# SDR USAA2012052900017

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL 262HG BETWEEN FR66 TO FR68, Y1292.  REPAIRED FLOOR PANEL 262HG IAW A319 SRM 51-77-12.
